# SDR USAA20100115SB006

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Overheated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE COCKPIT LIGHTING GOES FROM BRIGHT TO EITHER DIM OR OFF.  AT OVERHEAD & FORWARD PANEL, THERE IS AN ODOR OF SOMETHING ELECTRICALLY HOT.  HOT ODOR WAS ALSO REPORTED BY FLT ATTENDANT IN FIRST CLASS CABIN.  MAINTENANCE CONFIRMED FAILURE FOR LIGHT ANOMALY & REPLACED DISCREPANT APU GENERATOR BREAKER C889 PER MM 24-21-41.  AS FOR THE HOT ODOR, MAINTENANCE FOUND THE L1 AND R1 WINDOW CIRCUIT BREAKERS C228 AND C394 LOAD TERMINALS OVERHEATED.  REPLACED C228 AND C394 IN ASSOCIATION WITH SWPM 20-30-00.  REPLACED AFFECTED TERMINALS IN ASSOCIATION WITH 20-30-11.  WINDOW HEAT SYSTEM CHECKS SATISFACTORY IAW 30-41-00.  FLIGHT DECK LIGHTING CHECKS SATISFACTORY IAW 33-11-00.
